# SDR 2006UALA01012

- Difficulty date: May 25, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 39,381 hours, 6,013 cycles
- Engine: Pwa PW4090
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A FASTENER HOLE WAS FOUND HAVE FREEZE PLUG AND SHORT EDGE MARGIN FOR MLG WHEEL WELL MOD RT AT STR 36R 2ND FASTENER FROM I/B END.  ACCOMPLISHMENT OF SB 777 53A0015, A FASTENER HOLE WAS FOUND TO HAVE A FREEZE PLUG INSERTED AS A REPAIR FOR AN OVERSIZED HOLE.  AS A RESULT, THE EDGE MARGIN WAS TOO NARROW FOR STANDARD REPAIR.  LOCATION WAS IN MLG WHEEL WELL.  MODIFICATION ON RH AT STR 36R, 2ND FASTENER FROM IN-BOARD END.  ACCOMPLISHED REPAIR OF THE FASTENER HOLE PER 777EN-53-0014-01 BY AMECO MECH 055063.
